Translator Disclaimer
march 2018 Coarse Lipschitz embeddings of James spaces
F. Netillard
Bull. Belg. Math. Soc. Simon Stevin 25(1): 71-84 (march 2018). DOI: 10.36045/bbms/1523412054

Abstract

We prove that, for $1< p \neq q < \infty$, there does not exist any coarse Lipschitz embedding between the two James spaces $J_p$ and $J_q$, and that, for $1 < p < q < \infty$ and $1 < r < \infty$ such that $r \notin \{p,q\}$, $J_r$ does not coarse Lipschitz embed into $J_p \oplus J_q$.

Citation

Download Citation

F. Netillard. "Coarse Lipschitz embeddings of James spaces." Bull. Belg. Math. Soc. Simon Stevin 25 (1) 71 - 84, march 2018. https://doi.org/10.36045/bbms/1523412054

Information

Published: march 2018
First available in Project Euclid: 11 April 2018

zbMATH: 06882543
MathSciNet: MR3784507
Digital Object Identifier: 10.36045/bbms/1523412054

Subjects:
Primary: 46B20
Secondary: 46B80

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 1 • march 2018
Back to Top